# SDR 2006UALA01420

- Difficulty date: July 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 65,557 hours, 10,630 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTIFIED BY TAXI CREW, WHEN AC WAS POWERED UP, ELECTRICAL BURNING SMELL STARTED, AC WAS VENTILATED WITH NO HELP.  REPLACED SUPPLY COOLING FAN PER MM ALSO CLEANED FAN FILTER SCREEN.  OPS CHECKED.  BEARINGS FAILED IN FAN.
